MathSciNet Relay Station
MathSciNet bibliographic data
MR1397685 57R57 (57N13 57R15)
Frøyshov, Kim A. The Seiberg-Witten equations and four-manifolds with boundary. Math. Res. Lett. 3 (1996), no. 3, 373–390.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement